Alert archive / New Mexico / Red Flag Warnings in 2024

Red Flag Warning 2, NWS Albuquerque, NM

February 24, 202412 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Feb 24, 2024, 1:47 PM MST for 12 counties in New Mexico. It took effect at Feb 25, 2024, 11:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 24, 2024, 1:47 PM MST (20:47 UTC)
In effect from
Feb 25, 2024, 11:00 AM MST
Expired
Feb 25, 2024, 6:00 PM MST
In force
7 hr
Issued by
NWS Albuquerque, NM

Counties Colfax County, NM, Curry County, NM, De Baca County, NM, Guadalupe County, NM, Harding County, NM, Mora County, NM, Quay County, NM, Roosevelt County, NM, San Miguel County, NM, Santa Fe County, NM, Torrance County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 104 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.8 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2024-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2024-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2794 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

019 
WWUS85 KABQ 242047
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
147 PM MST Sat Feb 24 2024

...RED FLAG WARNING SUNDAY LATE MORNING THROUGH AFTERNOON FOR THE
NORTHEAST AND CENTRAL HIGHLANDS AND EASTERN PLAINS DUE TO STRONG 
WINDS AND LOW RELATIVE HUMIDITY...

.Stronger flow in the upper levels of the atmosphere will begin
moving over New Mexico on Sunday along with the development of a
lee-side surface trough. This scenario will lead to gusty
afternoon winds in much of eastern New Mexico with occasional
gusts of 35 to 50 mph possible. In addition, dry conditions and
low humidity will be present with afternoon humidity falling to
less than 10 percent in some eastern areas of New Mexico. Winds
are forecast to strengthen further Monday and Tuesday, but
humidities are expect to increase as well.

NMZ104-123-125-126-250500-
/O.UPG.KABQ.FW.A.0002.240225T1800Z-240226T0100Z/
/O.NEW.KABQ.FW.W.0002.240225T1800Z-240226T0100Z/
Northeast Plains-Northeast Highlands-Central Highlands-
East Central Plains-
147 PM MST Sat Feb 24 2024

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from 11 AM to 6 PM MST Sunday. The
Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...Northeast Highlands (Zone 123), Northeast
  Plains (Zone 104), Central Highlands (Zone 125) and East 
  Central Plains (Zone 126) from late Sunday morning through the 
  late afternoon.
  
* 20 FOOT WINDS...West northwest winds from 20 to 35 mph with 
  gusts of 35 to 45 mph. The strongest winds will be along the 
  I- 25 corridor, and the weakest winds in far northeastern New 
  Mexico. 

* RELATIVE HUMIDITY...bottoming out from 9 to 15 percent.

* IMPACTS...Please advise the appropriate officials or fire 
  crews in the field of this Fire Weather Watch.. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$
4 follow-up statements
793 
WWUS85 KABQ 242321
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
421 PM MST Sat Feb 24 2024

...RED FLAG WARNING 11 AM TO 6 PM SUNDAY FOR THE NORTHEAST AND 
CENTRAL HIGHLANDS AND EASTERN PLAINS DUE TO STRONG WINDS AND LOW 
RELATIVE HUMIDITY...

.Stronger flow in the upper levels of the atmosphere will begin
moving over New Mexico on Sunday along with the development of a
lee-side surface trough. This scenario will lead to gusty
afternoon winds in much of eastern New Mexico with occasional
gusts of 35 to 50 mph possible. In addition, dry conditions and
low humidity will be present with afternoon humidity falling to
less than 10 percent in some eastern areas of New Mexico. Winds
are forecast to strengthen further Monday and Tuesday, but
humidities are expect to increase as well.

NMZ104-123-125-126-251300-
/O.CON.KABQ.FW.W.0002.240225T1800Z-240226T0100Z/
Northeast Plains-Northeast Highlands-Central Highlands-
East Central Plains-
421 PM MST Sat Feb 24 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MST
SUNDAY...

* AREA AND TIMING...Northeast Highlands (Zone 123), Northeast 
  Plains (Zone 104), Central Highlands (Zone 125) and East 
  Central Plains (Zone 126) from late Sunday morning through the 
  late afternoon. 

* 20 FOOT WINDS...West northwest winds from 20 to 35 mph with
  gusts of 35 to 50 mph. The strongest winds will be along the 
  I-40 corridor within the Central Highlands, and the weakest 
  winds will be in far northeastern New Mexico. 

* RELATIVE HUMIDITY...bottoming out from 9 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$
354 
WWUS85 KABQ 251016
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
316 AM MST Sun Feb 25 2024

...RED FLAG WARNING IN EFFECT 11 AM TO 6 PM TODAY FOR THE 
NORTHEAST AND CENTRAL HIGHLANDS AND EASTERN PLAINS DUE TO STRONG 
WINDS AND LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT MONDAY LATE MORNING THROUGH LATE 
AFTERNOON FOR THE NORTHEAST HIGHLANDS AND EASTERN PLAINS DUE TO
STRONG WINDS AND LOW RELATIVE HUMIDITY...

.Stronger flow in the upper levels of the atmosphere has begun 
moving over New Mexico, and a surface trough is expected to
develop this afternoon. This scenario will lead to gusty 
afternoon winds in much of eastern New Mexico with occasional 
gusts of 35 to 45 mph possible. In addition, dry conditions and 
low humidity will be present with afternoon humidity falling to 
less than 10 percent in some eastern areas of New Mexico. 

Winds are forecast to strengthen further Monday and Tuesday, and
while humidity may not be as low, there is potential for rapid
fire spread due to the very high wind gusts expected.

NMZ104-123-126-260100-
/O.NEW.KABQ.FW.A.0003.240226T1800Z-240227T0100Z/
/O.CON.KABQ.FW.W.0002.240225T1800Z-240226T0100Z/
Northeast Plains-Northeast Highlands-East Central Plains-
316 AM MST Sun Feb 25 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM MST THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

The National Weather Service in Albuquerque has issued a Fire
Weather Watch...which is in effect from Monday morning through
Monday afternoon. 

* AREA AND TIMING...Northeast Highlands (Zone 123), Northeast
  Plains (Zone 104), and East Central Plains (Zone 126) from 11 AM
  to 6 PM MST today and then again late Monday morning through 
  late Monday afternoon. 

* 20 FOOT WINDS...West winds from 20 to 30 mph with gusts of 35 to
  40 mph today. Stronger winds of 30 to 40 mph with occasional
  gusts to 60 mph are expected on Monday. 

* RELATIVE HUMIDITY...bottoming out from 9 to 15 percent today and
  then 15 to 20 percent on Monday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$

NMZ125-260100-
/O.CON.KABQ.FW.W.0002.240225T1800Z-240226T0100Z/
Central Highlands-
316 AM MST Sun Feb 25 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM MST THIS EVENING...

* AREA AND TIMING...Central Highlands (Zone 125) from late 11 AM
  to 6 PM MST today. 

* 20 FOOT WINDS...West northwest winds from 20 to 30 mph with
  gusts of 35 to 45 mph. 

* RELATIVE HUMIDITY...bottoming out from 12 to 18 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$
842 
WWUS85 KABQ 252143
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
243 PM MST Sun Feb 25 2024

...RED FLAG WARNING IN EFFECT 11 AM TO 6 PM TODAY FOR THE
NORTHEAST AND CENTRAL HIGHLANDS AND EASTERN PLAINS DUE TO STRONG
WINDS AND LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT MONDAY LATE MORNING THROUGH EARLY
EVENING FOR THE NORTHEAST HIGHLANDS AND EASTERN PLAINS DUE TO 
STRONG WINDS AND LOW RELATIVE HUMIDITY...

.Stronger flow in the upper levels of the atmosphere has begun
moving over New Mexico, and a surface trough is expected to
deepen over eastern Colorado. This scenario will lead to gusty 
afternoon winds in much of eastern New Mexico with occasional 
gusts of 35 to 45 mph possible. In addition, dry conditions and 
low humidity will be present with afternoon humidity falling to 
less than 10 percent in some eastern areas of New Mexico.

Winds will strengthen further Monday with gusts of 55 to 60 mph
possible. While relative humidity will be generally between 15 and
20 percent, strong winds will be capable of carrying fire in 
receptive fuel beds. 

NMZ104-123-126-261300-
/O.UPG.KABQ.FW.A.0003.240226T1800Z-240227T0100Z/
/O.NEW.KABQ.FW.W.0003.240226T1800Z-240227T0100Z/
/O.CON.KABQ.FW.W.0002.000000T0000Z-240226T0100Z/
Northeast Plains-Northeast Highlands-East Central Plains-
243 PM MST Sun Feb 25 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST MONDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from 11 AM to 6 PM MST Monday. The
Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...Northeast Highlands (Zone 123), Northeast
  Plains (Zone 104), and East Central Plains (Zone 126) from 11 AM
  to 6 PM MST today and then again late Monday morning through
  early Monday evening. 

* 20 FOOT WINDS...West winds from 20 to 30 mph with gusts of 35 
  to 40 mph today. Stronger winds of 30 to 40 mph with 
  occasional gusts to 60 mph are expected on Monday. 

* RELATIVE HUMIDITY...bottoming out from 9 to 15 percent today 
  and then 15 to 20 percent on Monday. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ125-260100-
/O.CON.KABQ.FW.W.0002.000000T0000Z-240226T0100Z/
Central Highlands-
243 PM MST Sun Feb 25 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...

* AREA AND TIMING...Central Highlands (Zone 125) from late 11 AM 
  to 6 PM MST today. 

* 20 FOOT WINDS...West northwest winds from 20 to 30 mph with 
  gusts of 35 to 45 mph. 

* RELATIVE HUMIDITY...bottoming out from 12 to 18 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$
456 
WWUS85 KABQ 260041
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
541 PM MST Sun Feb 25 2024

...RED FLAG WARNING IN EFFECT 11 AM TO 6 PM MONDAY FOR THE 
NORTHEAST HIGHLANDS AND EASTERN PLAINS DUE TO STRONG WINDS AND LOW
RELATIVE HUMIDITY...

.Critical to near-critical fire weather conditions are expected 
on Monday across portions of eastern New Mexico. Winds will 
strengthen over Sunday's wind speeds with gusts of 50 to 60 mph 
possible. While relative humidity will be generally between 15 and
20 percent, strong winds will be capable of carrying fire in 
receptive fuel beds.

NMZ104-123-126-261300-
/O.EXP.KABQ.FW.W.0002.000000T0000Z-240226T0100Z/
/O.CON.KABQ.FW.W.0003.240226T1800Z-240227T0100Z/
Northeast Plains-Northeast Highlands-East Central Plains-
541 PM MST Sun Feb 25 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MST
MONDAY...
...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS EVENING...

* AREA AND TIMING...Northeast Highlands (Zone 123), Northeast
  Plains (Zone 104), and East Central Plains (Zone 126) from 11 
  AM to 6 PM MST Monday.

* 20 FOOT WINDS...West 30 to 40 mph with occasional gusts up to 
  60 mph. 

* RELATIVE HUMIDITY...Minimum values of 15 to 20 percent. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ125-260145-
/O.EXP.KABQ.FW.W.0002.000000T0000Z-240226T0100Z/
Central Highlands-
541 PM MST Sun Feb 25 2024

...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS EVENING...

Winds will decrease this evening and humidity values will continue
to rise as temperatures fall. Therefore, critical fire weather
conditions will diminish, and the Red Flag Warning will expire at
6 pm. 

$$

34

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Feb 24, 1:28 PM MST, 19 minutes earlier.

Area forecast discussion, Feb 24, 1:28 PM MST, 19 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
128 PM MST Sat Feb 24 2024

...New AVIATION...

.SYNOPSIS...
Issued at 239 AM MST Sat Feb 24 2024

Winds are forecast to strengthen daily through Monday, then remain
very strong Monday night and Tuesday. Wind gusts may exceed 60 mph
mainly over the mountains and parts of the east Monday through
Tuesday, while western gusts generally peak up to 50 mph at lower
elevations. Low humidities and warm temperatures will accompany
the strong winds with the potential for critical fire weather
conditions across much of the east Sunday, and over the far
eastern plains Monday. Areas along and west of the central
mountain chain will have a chance for rain and mountain snow
showers Monday through Tuesday night, but any accumulations look
to favor the mountains near the Colorado boarder. After cooler
temperatures Tuesday and Wednesday, readings will rebound during
the latter half of the week. Another disturbance may bring a
chance for light rain and snow showers to central and southern
areas Wednesday night and Thursday.

&&

.SHORT TERM...
(Today through Sunday)
Issued at 239 AM MST Sat Feb 24 2024

A dirty upper level ridge will flatten as it slides over NM today
into Sunday with lots of high cirrus clouds continuing to stream
over the state. Pressure heights will rise slightly today with
temperatures warming a few degrees above yesterday’s readings, and a
weak lee-side surface trough will help pull some downslope breezes
into the plains to further assist this warming trend. Moderate
breeziness will be found among the usual suspects stretching from
the central highlands toward the east central plains this afternoon.

Overall, heights will not rise any more on Sunday, but the
flattening ridge will be replaced by strengthening zonal flow. The
lee-side surface trough will regenerate without too much notable
strengthening, but the stronger gradient and flow aloft will exploit
a mixing opportunity. Temperatures will rise a few more degrees, and
the deeper boundary layer will cycle the stronger momentum aloft to
the surface Sunday afternoon with more widespread breezy to windy
conditions. The central highlands may encroach upon Wind Advisory
speeds (sustained at 35 mph), but elsewhere should stay beneath.

&&

.LONG TERM...
(Sunday night through Friday)
Issued at 239 AM MST Sat Feb 24 2024

The potential exists for damaging winds to develop Monday through
Tuesday as a strong subtropical jet stream crosses the forecast
area from the west and southwest. Wind gusts could reach 60 mph as
early as Sunday night in the Sangre de Cristo Mountains, when 700
mb wind speeds varying from 45-55 KT are expected across
northeast NM. The strong flow aloft is forecast to become more
widespread across southern and eastern parts of the forecast areas
on Monday as a 995 mb surface low pressure system develops over
eastern CO producing a very tight surface pressure gradient. Wind
gusts from 45-55 mph look to be common across the forecast area on
Monday, except up to 60 mph from the Sangres eastward. Models
depict the flow aloft strengthening further Monday night, then
gradually moderating on Tuesday. Wind gusts up to 70 mph will be
possible over mountain peaks Monday night, while lower elevation
wind gusts generally vary from 40-50 mph. Wind gusts on Tuesday
should vary around 45-55 mph again, except potentially around 60
mph over the central mountain chain and east central areas. The
winds will pickup and blow dust with potentially significant
visibility reduction at times in the central valley and across
portions of the eastern plains, especially during the warmest part
of the day when the atmosphere is more buoyant Monday and
Tuesday.

There will also be cooler temperatures and a chance for rain and
mountain snow showers mainly along and west of the central
mountain chain Monday through Tuesday night as an upper level
trough crosses the central Rockies. The system won't draw much
moisture over NM, so amounts generally look light. The northern
mountains near the CO border will probably be favored for a few to
several inches of snow, with lighter amounts over the peaks of the
western mountains. Meanwhile, critical fire weather conditions
may again return to the far eastern plains on Tuesday afternoon,
where temperatures still be above normal and humidities will be
lowest. Pacific and backdoor cold fronts are forecast to cross
Tuesday night making Wednesday the coolest day, with high
temperatures bottoming out from near to around 8 degrees below
1991-2020 averages.

Temperatures are forecast to rebound above 30-year normals area-
wide during the latter half of the week, and wind speeds will
weaken. A secondary upper level trough is forecast to cross
southern NM with cloud cover and a chance for more light
precipitation mainly over central and southern areas Wednesday
night and Thursday.

&&

.AVIATION...
(18Z TAFS)
Issued at 1023 AM MST Sat Feb 24 2024

VFR conditions will prevail during the next 24 hours. Mid and high clouds
will increase from the west today and continue to move through at
times through tonight. Moderate breezes will develop in east
central areas of the state this afternoon where gusts of 25 to 30
kt are possible. Stronger winds develop on Sunday.

&&

.FIRE WEATHER...
Issued at 239 AM MST Sat Feb 24 2024

Winds will undergo a day-by-day strengthening into early next week,
posing concerns for elevated to critical fire weather as conditions
mimic early Spring. Very dry conditions in northeastern NM will be
present today with minimum humidity dropping below 10 percent. Today
will also feature moderately breezy conditions along a corridor from
the central highlands eastward into the east central high plains
where a couple hours of critical conditions would be possible this
afternoon. Windy conditions turn more widespread on Sunday with
gusts of 25 to 35 mph becoming common in the eastern half of NM
where low humidity would also be overlaid. Will continue the Fire
Weather Watch for Sunday and add the central highlands. Higher gusts
of 35 to 55 mph are forecast to spread over most of NM on Monday,
but low layer dewpoints are expected to rise and keep humidity from
dropping as low as the previous day, potentially limiting the
critical threat to a small degree. This will create a tough call as
to whether a Watch/Warning will be needed, as lowland fuels
(especially 1-hour fuels) will already be cured from the previous
days’ windy conditions. Temperatures will be warming through early
next week with daytime highs on Monday exceeding normal by 10 to
almost 20 degrees in many zones, but despite the warmer than average
temperatures, Haines indices are fairly moderate in the 3 to 4
range. Winds will be strong to severe on Tuesday over a large
majority of the forecast area, but temperatures will be beginning to
cool closer to normal, especially in western and central zones.
Temperatures will then drop a few degrees more on Wednesday, falling
just beneath late February averages, and winds will finally undergo
a welcome and considerable weakening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  57  30  64  41 /   0   0   0   5
Dulce...........................  55  24  58  32 /   0   0   0  20
Cuba............................  55  30  60  38 /   0   0   0   5
Gallup..........................  60  26  64  37 /   0   0   0   5
El Morro........................  58  27  61  39 /   0   0   0   0
Grants..........................  62  26  65  37 /   0   0   0   0
Quemado.........................  62  28  64  40 /   0   0   0   0
Magdalena.......................  63  35  67  46 /   0   0   0   0
Datil...........................  61  29  63  41 /   0   0   0   0
Reserve.........................  65  27  68  38 /   0   0   0   0
Glenwood........................  68  39  71  49 /   0   0   0   0
Chama...........................  48  21  50  28 /   0   0   0  20
Los Alamos......................  56  35  60  41 /   0   0   0   5
Pecos...........................  57  34  60  40 /   0   0   0   0
Cerro/Questa....................  50  31  52  41 /   0   0   0   5
Red River.......................  46  23  47  29 /   0   0   0   5
Angel Fire......................  48  22  50  27 /   0   0   0   5
Taos............................  55  24  58  31 /   0   0   0   5
Mora............................  58  33  59  39 /   0   0   0   0
Espanola........................  61  30  66  38 /   0   0   0   5
Santa Fe........................  56  34  61  41 /   0   0   0   5
Santa Fe Airport................  59  31  66  40 /   0   0   0   5
Albuquerque Foothills...........  61  39  67  48 /   0   0   0   0
Albuquerque Heights.............  62  37  69  45 /   0   0   0   0
Albuquerque Valley..............  64  32  71  44 /   0   0   0   0
Albuquerque West Mesa...........  62  35  69  44 /   0   0   0   0
Belen...........................  65  33  74  41 /   0   0   0   0
Bernalillo......................  63  34  69  44 /   0   0   0   0
Bosque Farms....................  65  31  72  41 /   0   0   0   0
Corrales........................  63  34  70  45 /   0   0   0   0
Los Lunas.......................  65  32  72  41 /   0   0   0   0
Placitas........................  60  36  66  45 /   0   0   0   5
Rio Rancho......................  63  35  69  44 /   0   0   0   0
Socorro.........................  68  38  76  46 /   0   0   0   0
Sandia Park/Cedar Crest.........  56  36  62  44 /   0   0   0   5
Tijeras.........................  58  35  63  44 /   0   0   0   0
Edgewood........................  59  32  63  41 /   0   0   0   0
Moriarty/Estancia...............  62  28  66  39 /   0   0   0   0
Clines Corners..................  58  32  62  39 /   0   0   0   0
Mountainair.....................  60  34  65  43 /   0   0   0   0
Gran Quivira....................  61  34  67  41 /   0   0   0   0
Carrizozo.......................  64  41  70  48 /   0   0   0   0
Ruidoso.........................  60  38  65  46 /   0   0   0   0
Capulin.........................  60  29  64  38 /   0   0   0   0
Raton...........................  62  28  66  37 /   0   0   0   0
Springer........................  65  29  67  37 /   0   0   0   0
Las Vegas.......................  63  34  64  41 /   0   0   0   0
Clayton.........................  67  37  72  41 /   0   0   0   0
Roy.............................  65  36  69  41 /   0   0   0   0
Conchas.........................  72  37  77  44 /   0   0   0   0
Santa Rosa......................  69  38  73  45 /   0   0   0   0
Tucumcari.......................  71  39  78  44 /   0   0   0   0
Clovis..........................  71  41  77  45 /   0   0   0   0
Portales........................  72  40  79  44 /   0   0   0   0
Fort Sumner.....................  71  39  77  44 /   0   0   0   0
Roswell.........................  73  41  84  49 /   0   0   0   0
Picacho.........................  71  42  77  48 /   0   0   0   0
Elk.............................  71  42  75  48 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Sunday morning through Sunday afternoon
for NMZ104-123-125-126.

&&

SHORT TERM...52
LONG TERM....44
AVIATION...33

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 2:37 PM MSTWinter Storm WatchABQRio Arriba, Taos23 hr
Feb 24, 2:49 PM MSTHigh Wind WatchABQBernalillo, Catron, Chaves, Cibola, Colfax, Curry and 17 more45 hr

Nearby

Red Flag Warnings in New Mexico, 2024Every red flag warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.